Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 49, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Oct 6, 2012, 4:04 PM CDT. It took effect at Oct 7, 2012, 12:00 AM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2012, 4:04 PM CDT (21:04 UTC)
- In effect from
- Oct 7, 2012, 12:00 AM CDT
- Expired
- Oct 8, 2012, 3:23 PM CDT
- In force
- 39 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
015 WHUS74 KCRP 062104 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 404 PM CDT SAT OCT 6 2012 ...FIRST STRONG COLD FRONT OF THE SEASON TO BRING STRONG OFFSHORE WINDS... .A STRONG COLD FRONT WILL PUSH OFFSHORE OVERNIGHT BRINGING A SHIFT TO STRONG OFFSHORE WINDS OVERNIGHT. EXPECT THESE WINDS TO INCREASE FROM NORTH TO SOUTH ACROSS THE MIDDLE TEXAS WATERS. WINDS WILL CONTINUE GUSTY THROUGH SUNDAY...AND FOR OPEN WATER AREAS INTO MONDAY. GMZ250-255-270-275-070515- /O.NEW.KCRP.SC.Y.0049.121007T0600Z-121008T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 404 PM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 10 AM CDT MONDAY. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. SEAS INCREASING TO 5 TO 7 FEET IN OFFSHORE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-070515- /O.NEW.KCRP.SC.Y.0049.121007T0600Z-121008T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 404 PM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. BAY WATERS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
8 follow-up statements
336 WHUS74 KCRP 070322 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1022 PM CDT SAT OCT 6 2012 ...FIRST STRONG COLD FRONT OF THE SEASON TO BRING STRONG OFFSHORE WINDS... .A STRONG COLD FRONT WILL PUSH OFFSHORE LATE SATURDAY EVENING AND INTO THE OVERNIGHT HOURS...BRINGING A SHIFT TO STRONG OFFSHORE WINDS OVERNIGHT. WINDS WILL CONTINUE GUSTY THROUGH SUNDAY...AND FOR OPEN WATER AREAS INTO MONDAY. GMZ250-255-270-275-071200- /O.EXT.KCRP.SC.Y.0049.121007T0500Z-121008T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1022 PM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. SEAS INCREASING TO 5 TO 7 FEET IN OFFSHORE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-071200- /O.EXT.KCRP.SC.Y.0049.121007T0500Z-121008T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1022 PM CDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. BAY WATERS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ/GW
578 WHUS74 KCRP 070825 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 325 AM CDT SUN OCT 7 2012 ...STRONG OFFSHORE WINDS IN THE WAKE OF A STRONG COLD FRONT... .A STRONG OFFSHORE FLOW CAN BE EXPECTED TODAY IN THE WAKE OF A STRONG COLD FRONT. WINDS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON AND EVENING BUT WILL CONTINUE TO BE GUSTY THROUGH TONIGHT...AND FOR OPEN WATER AREAS INTO MONDAY. GMZ230-235-071630- /O.EXT.KCRP.SC.Y.0049.000000T0000Z-121007T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 325 AM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. BAY WATERS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-270-275-071630- /O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 325 AM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 35 KNOTS. SEAS INCREASING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TE
842 WHUS74 KCRP 071517 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1017 AM CDT SUN OCT 7 2012 ...STRONG OFFSHORE WINDSCONTINUE IN THE WAKE OF A STRONG COLD FRONT... .A STRONG OFFSHORE FLOW WILL CONTINUE TODAY IN THE WAKE OF A STRONG COLD FRONT. WINDS WILL BEGIN TO DIMINISH LATE THIS AFTERNOON AND EVENING BUT WILL CONTINUE TO BE GUSTY THROUGH TONIGHT...AND FOR OPEN WATER AREAS INTO MONDAY. GMZ250-255-270-275-072330- /O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1017 AM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 35 KNOTS. SEAS INCREASING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-072100- /O.CON.KCRP.SC.Y.0049.000000T0000Z-121007T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1017 AM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. BAY WATERS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
655 WHUS74 KCRP 072006 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 306 PM CDT SUN OCT 7 2012 ...STRONG OFFSHORE WINDS CONTINUE IN OPEN WATERS THIS EVENING... .A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THIS EVENING ALONG WITH ROUGH SEAS IN THE OPEN WATERS. WINDS MAY DECREASE BELOW SMALL CRAFT ADVISORY CONDITIONS FOR A TIME OVERNIGHT...BUT WILL RETURN TO AT OR NEAR ADVISORY LEVELS MONDAY MORNING. GMZ230-235-072115- /O.CAN.KCRP.SC.Y.0049.000000T0000Z-121007T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 306 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND HAVE DECREASED BELOW ADVISORY CRITERIA...THEREFORE THE ADVISORY IS CANCELLED FOR THE BAYS. $$ GMZ250-255-270-275-080415- /O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 306 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 35 KNOTS. SEAS INCREASING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
639 WHUS74 KCRP 080304 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1004 PM CDT SUN OCT 7 2012 ...STRONG OFFSHORE WINDS CONTINUE IN OPEN WATERS THIS EVENING... .A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THIS EVENING ALONG WITH ROUGH SEAS IN THE OPEN WATERS. WINDS MAY DECREASE BELOW SMALL CRAFT ADVISORY CONDITIONS FOR A TIME OVERNIGHT...BUT WILL RETURN TO AT OR NEAR ADVISORY LEVELS MONDAY MORNING. GMZ250-255-270-275-081200- /O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1004 PM CDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW/PZ
782 WHUS74 KCRP 080741 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 241 AM CDT MON OCT 8 2012 ...STRONG OFFSHORE WINDS CONTINUE IN OPEN WATERS THIS EVENING... .A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THIS MORNING ALONG WITH ROUGH SEAS IN THE OPEN WATERS. WINDS CAN BE EXPECTED TO DIMINISH THROUGH LATE MORNING INTO THE AFTERNOON. GMZ250-255-270-275-081500- /O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 241 AM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS AND WAVES: WINDS AROUND 20 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TE
991 WHUS74 KCRP 081446 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 946 AM CDT MON OCT 8 2012 ...STRONG WINDS CONTINUE... .A MODERATE TO AT TIMES STRONG NORTHERLY WIND WILL CONTINUE LATE THIS MORNING INTO THIS AFTERNOON...ALONG WITH ROUGH SEAS FOR OPEN WATERS SOUTH OF PORT ARANSAS. IN OTHER AREAS WINDS HAVE DECREASED TO MORE MODERATE LEVELS. GMZ255-275-081600- /O.CAN.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/ COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 946 AM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND AND SEAS HAVE DECREASED BELOW ADVISORY LEVELS AT THIS TIME...THEREFORE THE ADVISORY IS CANCELLED NORTH OF PORT ARANSAS. $$ GMZ250-270-082100- /O.EXT.KCRP.SC.Y.0049.000000T0000Z-121008T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- 946 AM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
630 WHUS74 KCRP 082023 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 323 PM CDT MON OCT 8 2012 GMZ250-270-082130- /O.CAN.KCRP.SC.Y.0049.000000T0000Z-121008T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- 323 PM CDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE FALLEN BELOW ADVISORY CRITERIA...THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ PZ
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 3:48 PM CDT, 16 minutes earlier.
Area forecast discussion, Oct 6, 3:48 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
348 PM CDT SAT OCT 6 2012
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...THE COLD FRONT
REMAINS STALLED TO THE NORTH OF THE FORECAST AREA THIS AFTERNOON.
EXPECT THE FRONT TO START MOVING LATE THIS AFTERNOON WHEN TEMPS
START TO COOL. CURRENTLY HAVE THE FRONT TIMED TO VICTORIA AROUND
10PM...AND CORPUS...ALICE...LAREDO REGION BY MIDNIGHT TO 1AM. A
TONGUE OF MOISTURE WITH MODERATE PWATS UP TO AROUND 1.5 IN IS
PUSHING INTO THE COASTAL BEND...SO HAVE LEFT A 20 POP FOR MOST OF
THE AREA...THOUGH BACKED OFF ON FAR WESTERN AREAS. THING THE
CHANCE FOR SHOWERS IS SMALL...BUT WITH A LEAST SOME MOISTURE
MOVING IN...FELT COMFORTABLE LEAVING THE SLIGHT CHANCE. 300K
ISENTROPIC SFC ALSO INDICATES SOME WEAK UPGLIDE THROUGH THE
MORNING HOURS TOMORROW...WHICH COULD LINGER SOME AREAS OF LIGHT
RAIN...ESPECIALLY SOUTH.
TEMPERATURES...AND TO A LESSER DEGREE...WINDS ARE GOING TO BE THE
IMPACT WITH THIS FRONT. FIRST WITH THE WINDS...EXPECT GUSTY WINDS
TO DEVELOP WITH THE FRONTAL PASSAGE...WITH GUSTS UP TO AROUND 30
MPH FOR A FEW HOURS OVERNIGHT. NORTHERLY WINDS WILL CONTINUE
BREEZY ON SUNDAY. MUCH COOLER TEMPERATURES ARE EXPECTED BEHIND THE
FRONT...ESPECIALLY WITH THE EXPECTED STRATUS DECK HANGING AROUND.
PARTS OF THE CWA...SOUTHERN AREAS...WILL LIKELY SEE THE OFFICIAL
HIGH TEMPERATURE FOR THE DAY OCCUR SHORTLY AFTER MIDNIGHT/1AM.
MORNING LOWS WILL DROP INTO THE 50S FOR MOST OF THE AREA...WITH
SOME LOWER 60S SOUTH AND EAST. WITH A THICK STRATUS DECK THROUGH
THE DAY TOMORROW...DONT EXPECT TEMPS TO RECOVER MUCH...LOOKING FOR
HIGHS IN THE MID AND UPPER 60S FOR MOST AREAS.
&&
.MARINE...SMALL CRAFT ADVISORIES WILL GO INTO AFFECT AT 06Z AS
COLD FRONT IS PUSHING THROUGH NORTHERN MARINE ZONES. WINDS OVER
THE BAYS WILL BE GUSTY OVERNIGHT AND THROUGH THE DAY
TOMORROW...WHILE OPEN WATERS WILL SEE WINDS LINGER...WITH A BIT OF
A SECONDARY SURGE POSSIBLE FOR MONDAY MORNING SO HAVE KEPT THE SCA
UP THROUGH 15Z FOR OPEN WATERS.
&&
.LONG TERM (MONDAY THROUGH SATURDAY)...THE LONG TERM PART OF THE
FORECAST WILL BEGIN WITH 1025MB SURFACE HIGH OVER NORTH TEXAS AND
OKLAHOMA. ANOTHER DAY OF BELOW NORMAL TEMPERATURES WITH HIGHS ONLY
IN THE LOWER TO MIDDLE 70S CAN BE EXPECTED FOR MONDAY. SCA
CONDITIONS WILL ALSO BE WINDING DOWN AROUND 15Z MONDAY...BUT
EXPECT SCEC CONDITIONS TO PERSIST FOR THE REMAINDER OF THE DAY.
SURFACE HIGH SLIDES OFF TO THE EAST MONDAY NIGHT/TUESDAY WHICH
WILL ALLOW FOR ONSHORE FLOW TO RESUME AND THEN PERSIST THROUGHOUT
THE WORK WEEK. GFS/EURO IN GOOD AGREEMENT INTO NEXT WEEK WITH
SUPPRESSED RIDGE TO THE SOUTH EVENTUALLY BUILDING INTO THE AREA.
MOISTURE INCREASES THROUGH THE WEEK WITH PW/S CLIMBING TO AROUND
1.5 INCHES. COUPLED WITH DAYTIME HEATING AND THE SEA
BREEZE...BELIEVE ISOLATED CONVECTION WILL BE POSSIBLE TUESDAY
THROUGH FRIDAY. HAVE RETAINED THE LOW END THUNDERSTORM CHANCES
DURING THE EXTENDED. AFTERNOON HIGHS WILL REBOUND TO NEAR SEASONAL
NORMALS ON TUESDAY...WITH LOWER 90S OUT WEST TO UPPER 80S IN THE
EAST THROUGH SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 59 69 58 76 68 / 20 10 10 20 10
VICTORIA 54 66 55 74 61 / 20 10 10 10 10
LAREDO 60 68 58 72 66 / 10 10 10 10 10
ALICE 58 68 57 73 65 / 20 20 10 20 10
ROCKPORT 60 70 60 76 70 / 20 10 10 20 10
COTULLA 57 65 54 71 64 / 10 10 10 10 10
KINGSVILLE 60 69 59 75 66 / 20 20 10 20 10
NAVY CORPUS 62 70 63 76 71 / 20 20 10 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 10 AM CDT MONDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM CDT SUNDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
PZ/83...SHORT TERM
TB/78...LONG TERMHazardous weather outlook, Oct 6, 4:47 AM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 447 AM CDT SAT OCT 6 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-071000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 447 AM CDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG IS EXPECTED THIS MORNING ACROSS THE VICTORIA CROSSROADS AND THE INTERIOR PORTIONS OF THE COASTAL BEND. VISIBILITIES WILL BE REDUCED TO 3 TO 5 MILES...WITH A FEW LOCATIONS OCCASIONALLY DOWN TO 1/4 OF A MILE. PATCHY FOG CAN BE EXPECTED AGAIN TONIGHT AHEAD OF A STRONG COLD FRONT...MAINLY ACROSS THE SOUTHERN RIO GRANDE PLAINS TO THE SOUTHERN COASTAL BEND. SMALL CRAFT ADVISORY CONDITIONS CAN BE EXPECTED ACROSS THE BAYS AND COASTAL WATERS BY LATE TONIGHT INTO EARLY SUNDAY MORNING IN THE WAKE OF A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS EXPECTED OVER THE COASTAL WATERS SUNDAY. CONDITIONS MAY APPROACH SMALL CRAFT ADVISORY LEVELS FRIDAY. ISOLATED THUNDERSTORMS ARE ANTICIPATED...PRIMARILY DURING THE AFTERNOON HOURS...WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/WC
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.